# SDR USAA061327

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 194
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 194, 14.5 INCHES FWD OF FI RIGHT WINDSHIELD DENTED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW EA 98176, DEFECT SIZE: 1.5 X 1.0 X .065 INCH.
